JOURNAL OF THE JAPAN STATISTICAL SOCIETY
Online ISSN : 1348-6365
Print ISSN : 1882-2754
Articles
On the Asymptotic Structure of Brownian Motions with a Small Lead-Lag Effect
Yuta Koike
Author information
JOURNALS FREE ACCESS

2017 Volume 47 Issue 2 Pages 75-105

Details
Abstract

This paper considers two Brownian motions in a situation where one is correlated to the other with a slight delay. We study the problem of estimating the time lag parameter between these Brownian motions from their high-frequency observa tions, which are possibly subject to measurement errors. The measurement errors are assumed to be i.i.d., centered Gaussian and independent of the latent processes. We investigate the asymptotic structure of the likelihood ratio process for this model when the lag parameter is asymptotically infinitesimal. We show that the structure of the limit experiment depends on the level of the measurement errors: If the measurement errors locally dominate the latent Brownian motions, the model enjoys the LAN property. Otherwise, the limit experiment does not result in typical ones appearing in the literature. We also discuss the efficient estimation of the lag parameter to highlight the statistical implications.

Information related to the author
© 2017 Japan Statistical Society
Next article
feedback
Top